# SDR AALA20170826002

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 10,515 hours, 3,874 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: R3
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   RETURNED TO DEPARTURE DUE TO  AN EXTREMELY LOUD SQUEAL FROM THE FIRST OFFICERS R3 WINDOW.  LANDING UNEVENTFUL. TORQUED AND SEALED THE WINDOW IAW AMM 56-11-21.  LEAK AND OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
